Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18817


Title: Existence of Solutions of Nonlinear Elliptic Systems
Authors: 蔡隆義
Date: 1980-03
Issue Date: 2008-12-24 13:37:25 (UTC+8)
Relation: Bulletin of the Institute of Mathematics Academia Sinica,8(1),111-127
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing